Journal of Fractal Geometry


Previous issue  | Next issue  | Most recent Issue | All Issues | JFG summary
Volume 1, Issue 3, 2014
Metadata
 

A topological separation condition for fractal attractors
Tim Bedford, Sergiy V. Borodachov and Jeffrey S. Geronimo
pp. 243–271
Abstract | Full-Text PDF (253 KB) | Metadata

Dimension of slices of Sierpiński-like carpets
Balázs Bárány and Michał Rams
pp. 273–294
Abstract | Full-Text PDF (208 KB) | Metadata

Measures and functions with prescribed homogeneous multifractal spectrum
Zoltán Buzcolich and Stéphane Seuret
pp. 295–333
Abstract | Full-Text PDF (493 KB) | Metadata

The shape of the dust-likeness locus of self-similar sets
Miwa Aoki, Masayo Fujimura and Masahiko Taniguchi
pp. 335–347
Abstract | Full-Text PDF (207 KB) | Metadata